MAUDE Adverse Event Report: BTG YOKNEAM ICEFORCE 2.1 CX NEEDLE; UNIT, CRYOSURGICAL, ACCESSORIES

BTG YOKNEAM ICEFORCE 2.1 CX NEEDLE; UNIT, CRYOSURGICAL, ACCESSORIES
Model Number FPRPR3604
Medical Device Problem Codes Insufficient Heating (1287); Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was resistance when removing the needle.This iceforce 2.1 cx needle was selected for use in a cryoablation for renal cell carcinoma.During the procedure, there was an ithaw malfunction during active thawing.The physician waited several minutes before attempting to remove the needle, but upon removal they felt resistance and worried about internal bleeding.The field indicated that the resistance was likely due to not enough time allowed for passive thaw.Bleeding was not evident on post-ct scan, and further follow-up regarding the patient outcome did not reveal any patient complications.

Brand Name
ICEFORCE 2.1 CX NEEDLE
Common Device Name
UNIT, CRYOSURGICAL, ACCESSORIES
Manufacturer (Section D)
BTG YOKNEAM
tavor bldg 1, industrial park
po box 224
yokneam 20692 03
IS  2069203
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
tavor bldg number 1
yokneam
IS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18387579
Report Number2124215-2023-73055
Device Sequence Number2699539
Product Code GEH
UDI-Device Identifier07290104831027
UDI-Public07290104831027
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K152133
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFPRPR3604
Device Catalogue NumberFPRPR3604
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/28/2023
Initial Report FDA Received Date12/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown